# SDR SWIA2019091246284

- Difficulty date: July 29, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON THE FUSELAGE IS CHAFED ON LUG LANDINGS 5 THRU 27, AND HINGE PIN HOLES IN LUGS ARE OBLONG. (C-CHECK) RO: 09/12/2019 REMOVED CHAFED PASSENGER DOOR HINGE, FUSELAGE SIDE AND INSTALLED A NEW SERVICEABLE HINGE IAW SRM.
